# SDR CALA2021081801368

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737824
- Aircraft serial: 28775
- Aircraft time: 71,425 hours, 25,700 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shroud
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON-WING- FAN BLADE ULTRASONIC INSPECTION AND BROACHED DISK LUBRICATION - #2ENG ABRAIDABLE SHROULD HAS MISSING MATERIAL WITH DELAMINATION AT 6 OCLOCK POSITION. DAMAGE AND REPAIR FOR 50 FLIGHT CYCLES OR 125 HOURS STEP (F)2. REF AMM 72-24-02-200-801-F00  AND FOUND TO BE WITHIN ALLOWABLE IN REFERENCE WITH AMM 72-24-02 A REPAIR IS REQUIRE PRIOR TO 50 CYCLES OR 125 HOURS.DIP LIMIT Y MISSING MATERIAL AT 6 O''CLOOCK 2 AREAS .5X.3 AND .25X.25 FAN CASE PARENT METAL SHOWS THROUGH.INSPECTED AND FOUND TO BE WITHIN LIMITS TO CONTINUE-IN-SERVICE FOR 50 FLIGHT CYCLES OR 125 DIP LIMIT Y HOURS REF AMM 72-24-02-200-801-F00 STEP (F) 2 QC QC REVIEWED RECORDS UPDATE - AP T/A : 50FC/125 FH..........AP/U366012
